# SDR ASAA2015092913472

- Difficulty date: September 29, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 53,972 hours, 30,578 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6949886173
- Condition: Corroded
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT BS 500G AT 27R IS CORRODED AROUND DOMENUT.  ACFT GROUNDED.  REMOVED CORRODED FROM STR 27R AT BS 500G FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03-1A-1, FIG 101, DETAIL II, REPAIRED STR 27R AT BS 500G IAW SRM 53-30-03-2R-1, REPAIR 1, W 1.00, O .063, R .00, L 1.00, D .063.
